# SDR DALA2019051202993

- Difficulty date: May 11, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 58,917 hours, 21,736 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1069845) DURING INSPECTION FOUND CORROSION ANGLE - SUPPORT LOCATED BS500I BETWEEN STR 20L TO STR19R AT FWD CARGO COMPARTMENT. REPLACED ANGLE SUPPORT LOCATED BS50I BETWEEN STR 20L TO STR 19R AT FWD CARGO COMPARTMENT AS PER SRM 51-40-02 AND DWS 143A9481 REV.A.
